Łukasiewicz logic and Riesz spaces. di Nola, A. and Leustean, I. Soft Comput. (SOCO), 18(12):2349-2363, 2014.
Łukasiewicz logic and Riesz spaces [link]Paper  bibtex   
@article{ dblp2242925,
  title = {Łukasiewicz logic and Riesz spaces},
  author = {Antonio di Nola and Ioana Leustean},
  author_short = {di Nola, A. and Leustean, I.},
  bibtype = {article},
  type = {article},
  year = {2014},
  key = {dblp2242925},
  id = {dblp2242925},
  biburl = {http://www.dblp.org/rec/bibtex/journals/soco/NolaL14},
  url = {http://dx.doi.org/10.1007/s00500-014-1348-z},
  journal = {Soft Comput. (SOCO)},
  pages = {2349-2363},
  number = {12},
  volume = {18},
  text = {Soft Comput. (SOCO) 18(12):2349-2363 (2014)}
}
Downloads: 0